Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning Red Spots Worried It Could Be Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a developing country and have no support services. My question is I have been on Aptipla for about 3 months and regularly (but not every day) have a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...examination of the throat would be helfpul to sort out. If swallowing similar size capsules and food/liquids doesn't trigger similar burning sensations then you might have an unusual reaction to the Atripla which might lead to consideration of a... Read more »

skin sensitivity - burning sensation

I have been experiencing a burning sensation on my skin lasting about a month.The sensation started... Read more »

Really worried

I had sex with a massage parlour lady on 8th Feb'09. Though I wore a condom, she used baby oil as... Read more »
Articles
U.S. Centers for Disease Control and Prevention

Gonorrhea

...symptoms that appear two to five days after infection; symptoms can take as long as 30 days to appear. Symptoms and signs include a burning sensation when urinating, or a white, yellow, or green discharge from the penis. Sometimes men with... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
AIDS InfoNet

Stavudine (Zerit)

...and lactic acidosis. Peripheral neuropathy is a form of nerve damage. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...and vegetable skins. Over the counter or prescription drugs may also be used to relieve gas. Heartburn (acid reflux) causes a burning sensation in your chest. It has nothing to do with your heart! It can happen when your stomach acid backs up... Read more »
Connect With Others

Tested NEG but still WORRIED WELLsss..PLS HELP

Posted by Anonymous, 3 Replies
...as well and I also notice that I have patch of redness on my tongue which is the size of about 20mm but is not painful or not burning when I eat. I was still checking the mirror every 30mints to see if it has recover. During this agony, I have... Read more »

Worried and need to get tested

Posted by Anonymous, 3 Replies
HI all...I read and appreciate all of the panels I have been reading and the advice given. Here is my situation, a few weeks ago, I had a moment where I was thinking in my pants, and not in my head. The situation was I had unprotected anal sex with... Read more »

Worried well with alarming symptoms, few questions

Posted by scaredstiff, 4 Replies
...time. Needless to say, this kicked my HIV anxiety into high gear. About 2 weeks after my exposure, I started to feel a slight burning sensation in my groin lymph nodes. My wife likes to drape her legs over me while we sleep, but this burning... Read more »

Burning Sensation

Posted by Anonymous
...like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation? Read more »